# SDR C2XA09IA019

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 8,144 hours, 4,355 cycles
- Engine: Allsn AE3007A
- Engine time: 8,144 hours, 4,355 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2371, THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS AFTER TAKEOFF.  THE ACFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MX R&R THE NR 2 ENGINE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
